MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de enfermedades digestivas · 1995

[Cirrhosis caused by amiodarone].

Reñe J M, Buenestado J, Pais B, Piñol M C

Клинический случайАннотация на английскомСтатьяОбзорПеревод пока не подготовлен

Аннотация

A woman who had been taking amiodarone--400 mg/day--for over nine years, developed cirrhosis. Electron microscopy showed phospholipid-laden lysosomal lamellar bodies containing myelin figures. A review is made about the reported cases of amiodarone-induced cirrhosis, including detailed histological findings. We conclude that periodical clinical and biochemical monitoring must be made in patients receiving treatment with amiodarone, and that the pathophysiologic mechanism responsible for the amiodarone toxicity still remains unclear.

Для цитирования: Reñe J M, Buenestado J, Pais B, Piñol M C. [Cirrhosis caused by amiodarone].. Revista espanola de enfermedades digestivas. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.